# SDR AALA20110120AFW02

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,814 hours, 15,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLAP BELLCRACK LUG WEAR.  REPAIRED DISCREPANCY PER EA B767-57-014451.
